# SDR ASAA12510896

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 13,184 hours, 4,241 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  REMOVED INLET TEMP SENSOR REF MM 49 61 31 000 801.  ACCOMPLISHED SENSOR INSTALLATION TEST REF MM 49 61 31 400 801, NO FAULTS LOGGED CHECKS GOOD.
